Weierstrass condition for the general basic variational problem

Date
1995
Authors
Hüsseinov, F.
Editor(s)
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Proceedings of the Royal Society of Edinburgh Section A : Mathematics
Print ISSN
0308-2105
Electronic ISSN
1473-7124
Publisher
The RSE Scotland Foundation
Volume
125
Issue
4
Pages
801 - 806
Language
English
Journal Title
Journal ISSN
Volume Title
Series
Abstract

The Weierstrass necessary condition for a multidimensional basic variational problem due to Hadamard is strengthened.

Course
Other identifiers
Book Title
Keywords
Citation
Published Version (Please cite this version)